Diffusion approximation of star-shaped symmetric networks with losses
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 144-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a18,
author = {M. Yu. Kradinov},
title = {Diffusion approximation of star-shaped symmetric networks with losses},
journal = {Matemati\v{c}eskie zametki},
pages = {144--146},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a18/}
}
M. Yu. Kradinov. Diffusion approximation of star-shaped symmetric networks with losses. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 144-146. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a18/